# SDR DALA13062443765

- Difficulty date: November 15, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 40,564 hours, 14,750 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 787-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND AFT RIGHT  CARGO TRACK RBL 13 BS 787-847 CORRODED.  MAINTENANCE REMOVED AND INSTALLED NEW CARGO TRACK BS 761 - 889 IAW SRM 51-40-02 PG 6 PAR 04, PAR D 1-4 AND DRAWING 146A7500.
